# SDR CA980525001

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Oleo
- Part number: 65414281
- Condition: Failed
- Location: Mlg
- Part time: 404 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND OLEO ASSY COLLAPSED WHILE AIRCRAFT WAS IN THE HANGAR FOR MAINTENANCE.  PART TC:  562.
